Thunderstorm Wind, Iroquois
- When
- May 30, 5:05 PM CST
- Where
- Iroquois County, Crescent City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.767, -87.867
Silos were damaged north of town.
The morning of May 30 started out with a line of showers and thunderstorms moving into north-central Illinois. Other thunderstorms developed over portions of east central Illinois and northwest Indiana.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
The morning of May 30 started out with a line of showers and thunderstorms moving into north-central Illinois. Other thunderstorms developed over portions of east central Illinois and northwest Indiana. The major threat was heavy rain which produced widespread street flooding. There were also reports of thunderstorm wind damage. The line of thunderstorms continued to march east through northeast Illinois and northwest Indiana and by early afternoon the line had pushed east of the region. By mid afternoon a second line of thunderstorms crossed the Mississippi river into western Illinois and other storms developed over east central Illinois and northwest Indiana. The storms continued to move through the area into early evening. The two lines of thunderstorms produced widespread tree damage. There were also a few reports of lightning damage associated with these storms. Flash flooding was a serious problem as a considerable amount of rain had fallen recently in addition to heavy rains associated with these storms. The storms produced several weak tornadoes over Livingston County Illinois.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at May 30, 2:15 PM CST, 2 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO IL 315 PM CDT SUN MAY 30 2004 .DISCUSSION... WAITING FOR SECOND ROUND OF SEVERE WEATHER TO BEGIN. SAT IMAGERY SHOWS CLOUD COVER FROM MORNING THUNDERSTORMS NOW THINNING ENOUGH TO ALLOW SOME HEATING. STORMS ALONG MISSISSIPPI RIVER BEGINNING TO MOVE EAST AND SHOULD MOVE INTO FORECAST AREA VERY LATE THIS AFTERNOON OR EARLY THIS EVENING. THOUGH AIRMASS IS WORKED OVER THREAT OF SEVERE THUNDERSTORMS REMAINS. RAINFALL AMOUNT IN EXCESS OF 2 INCHES COVERED MOST OF AREA THIS MORNING/AFTERNOON. GIVEN PREVIOUS WEEKS ANTECEDANT CONDITIONS AND TODAY/S HEAVY RAINS FLOOD WATCH APPEARS NECESSARY SINCE TONIGHT/S STORMS WILL ONLY AGGRAVATE THE ISSUE. && .AVIATION... FOR 12Z TAFS...SHOWERS AND FEW TS POPPED UP ACROSS NORTHERN IL LAST 1-2 HRS. EXPECT THIS ACTIVITY TO REMAIN ISOLATED FIRST FEW HRS OF TAFS AND PROBABLY BEST HANDLE WITH VICINITY WORDING. LINE OF TS CURRENTLY MOVING OUT OF EASTERN IA INTO NORTHWEST IL. THIS LINE WILL PROBABLY DISSIPATE SOME BEFORE REACHING CHICAGO AREA TERMINALS BUT STILL EXPECT ENOUGH THUNDER TO WARRANT TEMPO GROUP. TS TIMING 13Z AT RFD 14Z DPA AND 15Z ORD/MDW. AFTER THESE SHOWERS AND TS MOVE THRU SHOULD BE A 2-4 HR DRY PERIOD BEFORE TS REDEVELOP AHEAD OF FROPA THIS AFTERNOON. BEST SHOT AT TIMING WOULD BE LATE AFTERNOON 21Z-00Z. AFTERNOON TS LIKELY TO BE STRONGER THAN MORNING CONVECTION MAYBE A FEW ISOLATED SVR. WITH LARGE EXTENT TO PRECIP AND MOIST LOW LEVELS THINK 2-3KFT MVFR CIGS FOR MOST THE PERIOD LOOK GOOD. LOWER MVFR CIGS AND POSSIBLY BRIEF IFR ASSOCIATED WITH HEAVIER SHOWERS AND TS. SE WINDS 10-15KTS INCREASE WITH SOME GUSTS TO 20-25KT TODAY...THEN TURN SOUTHERLY THIS EVENING AND WSW BY THE END OF THE PERIOD. && .LOT...WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LK MI...SMALL CRAFT ADVISORY SOUTHERN LK MI TODAY AND TONIGHT. IMPORTANT NOTICE...EFFECTIVE JUNE 8...THE AWIPS IDENTIFIER FOR THIS PRODUCT WILL CHANGE FROM CHIAFDCHI TO CHIAFDLOT. THE WMO HEADER FXUS63 KLOT WILL NOT CHANGE.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO IL 430 PM CDT SUN MAY 30 2004 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-019 -311100- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 430 PM CDT SUN MAY 30 2004 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... TONIGHT THERE IS A TORNADO WATCH IN EFFECT FOR NORTH CENTRAL AND NORTHEAST ILLINOIS AS WELL AS NORTHWEST INDIANA UNTIL 10 PM CDT. A FLOOD WATCH IS ALSO IN EFFECT UNTIL 2 AM FOR THE SAME AREA. HEATING FROM THE SUN THIS AFTERNOON AND SURGING DEWPOINTS ON STRONG SOUTH WINDS HAS SUFFICIENTLY DESTABILIZED THE ATMOSPHERE FOR STRONG THUNDERSTORMS TO DEVELOP. LOW LEVEL WINDS...A STRONG UPPER LEVEL LOW PRESSURE SYSTEM...AND A STRONG JET STREAM ALOFT WILL FAVOR ORGANIZED THUNDERSTORMS. A SQUALL LINE WILL DEVELOP AHEAD OF A COLD FRONT AND MOVE WEST TO EAST ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA LATE THIS AFTERNOON AND THIS EVENING. LOCALLY HEAVY DOWNPOURS CONTINUE TO BE A POSSIBILITY WITH THESE STORMS. RAINFALL OVER FAR NORTHERN ILLINOIS...WHERE MINOR RIVER FLOODING IS OCCURRING...COULD BE SUFFICIENT TO AGGRAVATE OR PROLONG ONGOING STREAM FLOODING. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA MONDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AND WEDNESDAY BUT THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED TONIGHT AND MONDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE) LMZ740>746-766-311100- WINTHROP HARBOR IL TO NEW BUFFALO MI- LAKE MICHIGAN- 430 PM CDT SUN MAY 30 2004 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TONIGHT THERE IS A TORNADO WATCH IN EFFECT FOR NORTH CENTRAL AND NORTHEAST ILLINOIS AS WELL AS NORTHWEST INDIANA UNTIL 10 PM CDT. THE MAIN THREAT TO BOATERS WILL BE STRONG GUSTY WINDS...ROUGH SEAS AND LIGHTNING. SCATTERED SHOWERS AND THUNDERSTORMS ALONG A WARM FRONT WILL BECOME MORE WIDESPREAD MID MORNING THROUGH EARLY OR MID AFTERNOON. THEN A SQUALL LINE IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND SWEEP ACROSS SOUTHERN LAKE MICHIGAN THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR HAZARDOUS WINDS AND WAVES TONIGHT AND MONDAY. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA MONDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AND WEDNESDAY BUT THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE) CLK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1258 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1105 AM DOWNBURST NAPERVILLE 41.76N 88.15W
05/30/2004 DUPAGE IL AMATEUR RADIO
STREET FLOODING ALONG ROUTE 34.
1252 AM TSTM WND DMG HEBRON 42.47N 88.43W
05/30/2004 MCHENRY IL TRAINED SPOTTER
POWER LINES AND LARGE LIMBS DOWN.
&&
WENPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1258 PM CDT SUN MAY 30 2004...CORRECTION
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1105 AM FLOOD NAPERVILLE 41.76N 88.15W
05/30/2004 DUPAGE IL AMATEUR RADIO
STREET FLOODING ALONG ROUTE 34.
1252 AM TSTM WND DMG HEBRON 42.47N 88.43W
05/30/2004 PORTER IN TRAINED SPOTTER
POWER LINES AND LARGE LIMBS DOWN.
&&
WENPRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE CHICAGO IL
228 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0157 PM FLOOD KOUTS 41.32N 87.03W
05/30/2004 PORTER IN TRAINED SPOTTER
STREET FLOODING.
0145 PM FLOOD EARL PARK 40.69N 87.42W
05/30/2004 BENTON IN TRAINED SPOTTER
STREET FLOODING - ONE INCH OF RAIN IN 15 MINUTES.
1252 PM TSTM WND DMG 10 SW VALPARAISO 41.37N 87.19W
05/30/2004 PORTER IN TRAINED SPOTTER
POWER LINES AND LARGE LIMBS DOWN IN HEBRON INDIANA.
1240 PM FLOOD BRADLEY 41.15N 87.86W
05/30/2004 KANKAKEE IL TRAINED SPOTTER
STREET FLOODING - BROADWAY ST.
1200 PM TSTM WND DMG WILMINGTON 41.30N 88.16W
05/30/2004 WILL IL LAW ENFORCEMENT
2 LARGE TREES DOWN.
1130 AM FLOOD JOLIET 41.53N 88.12W
05/30/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING - BRIGGS ST.
1120 AM FLASH FLOOD JOLIET 41.53N 88.12W
05/30/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING
1120 AM FLOOD WHEATON 41.86N 88.11W
05/30/2004 DUPAGE IL EMERGENCY MNGR
STREET FLOODING - PARK ST AND MAIN ST CLOSED.
1120 AM FLOOD CLARENDON HILLS 41.80N 87.96W
05/30/2004 DUPAGE IL TRAINED SPOTTER
STREET FLOODING
1115 AM FLOOD WINFIELD 41.87N 88.15W
05/30/2004 DUPAGE IL EMERGENCY MNGR
STREET FLOODING
1110 AM LIGHTNING JOLIET 41.53N 88.12W
05/30/2004 WILL IL EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING AT ON BORSHIRE.
1110 AM LIGHTNING MINOOKA 41.45N 88.26W
05/30/2004 WILL IL EMERGENCY MNGR
STRUCTURE FIRE IN SHADY OAKS TRAILER PARK.
1105 AM FLOOD NAPERVILLE 41.76N 88.15W
05/30/2004 DUPAGE IL AMATEUR RADIO
STREET FLOODING ALONG ROUTE 34.
1100 AM FLOOD DE KALB 41.93N 88.75W
05/30/2004 DE KALB IL EMERGENCY MNGR
STREET FLOODING - 1.90 INCHES IN JUST OVER AN HOUR.
1030 AM FLOOD OTTAWA 41.35N 88.84W
05/30/2004 LA SALLE IL TRAINED SPOTTER
STREET FLOODING - 1.05 INCHES
1000 AM FLOOD PALATINE 42.11N 88.04W
05/30/2004 COOK IL PUBLIC
STREET FLOODING.
0950 AM TSTM WND DMG OTTAWA 41.35N 88.84W
05/30/2004 LA SALLE IL TRAINED SPOTTER
MANY LIMBS DOWN ON SOUTH SIDE OF TOWN.
&&
WENPRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE CHICAGO IL
255 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM FLOOD 4 WNW BOSWELL 40.54N 87.45W
05/30/2004 BENTON IN TRAINED SPOTTER
RURAL ROADS FLOODED.
0157 PM FLOOD KOUTS 41.32N 87.03W
05/30/2004 PORTER IN TRAINED SPOTTER
STREET FLOODING.
0145 PM FLOOD EARL PARK 40.69N 87.42W
05/30/2004 BENTON IN TRAINED SPOTTER
STREET FLOODING - ONE INCH OF RAIN IN 15 MINUTES.
1252 PM TSTM WND DMG 10 SW VALPARAISO 41.37N 87.19W
05/30/2004 PORTER IN TRAINED SPOTTER
POWER LINES AND LARGE LIMBS DOWN IN HEBRON INDIANA.
1240 PM FLOOD BRADLEY 41.15N 87.86W
05/30/2004 KANKAKEE IL TRAINED SPOTTER
STREET FLOODING - BROADWAY ST.
1200 PM TSTM WND DMG WILMINGTON 41.30N 88.16W
05/30/2004 WILL IL LAW ENFORCEMENT
2 LARGE TREES DOWN.
1130 AM FLOOD JOLIET 41.53N 88.12W
05/30/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING - BRIGGS ST.
1120 AM FLOOD WHEATON 41.86N 88.11W
05/30/2004 DUPAGE IL EMERGENCY MNGR
STREET FLOODING - PARK ST AND MAIN ST CLOSED.
1120 AM FLOOD CLARENDON HILLS 41.80N 87.96W
05/30/2004 DUPAGE IL TRAINED SPOTTER
STREET FLOODING
1120 AM FLASH FLOOD JOLIET 41.53N 88.12W
05/30/2004 WILL IL LAW ENFORCEMENT
STREET FLOODING
1117 AM TSTM WND DMG ROMEOVILLE 41.65N 88.09W
05/30/2004 WILL IL EMERGENCY MNGR
POWER LINES DOWN - STREET FLOODING.
1115 AM FLOOD WINFIELD 41.87N 88.15W
05/30/2004 DUPAGE IL EMERGENCY MNGR
STREET FLOODING
1110 AM LIGHTNING MINOOKA 41.45N 88.26W
05/30/2004 WILL IL EMERGENCY MNGR
STRUCTURE FIRE IN SHADY OAKS TRAILER PARK.
1110 AM LIGHTNING JOLIET 41.53N 88.12W
05/30/2004 WILL IL EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING AT ON BORSHIRE.
1105 AM FLOOD NAPERVILLE 41.76N 88.15W
05/30/2004 DUPAGE IL AMATEUR RADIO
STREET FLOODING ALONG ROUTE 34.
1100 AM FLOOD DE KALB 41.93N 88.75W
05/30/2004 DE KALB IL EMERGENCY MNGR
STREET FLOODING - 1.90 INCHES IN JUST OVER AN HOUR.
1030 AM FLOOD OTTAWA 41.35N 88.84W
05/30/2004 LA SALLE IL TRAINED SPOTTER
STREET FLOODING - 1.05 INCHES
1000 AM FLOOD PALATINE 42.11N 88.04W
05/30/2004 COOK IL PUBLIC
STREET FLOODING.
0950 AM TSTM WND DMG OTTAWA 41.35N 88.84W
05/30/2004 LA SALLE IL TRAINED SPOTTER
MANY LIMBS DOWN ON SOUTH SIDE OF TOWN.
&&
THIS LSR MAY BE UPDATED IF ANY FURTHER REPORTS ARE RECEIVED.
WENINZ002-INZ003-INZ010-INZ011-INZ019-310000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO IL 414 PM CDT SUN MAY 30 2004 INZ002-003-010-011-019-310000- THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CLEARED ALL COUNTIES IN TORNADO WATCH 331. COUNTIES CLEARED INCLUDE: IN INDIANA: BENTON...JASPER...LA PORTE...NEWTON...PORTER... THIS INCLUDES THE CITIES OF...FOWLER...LA PORTE...MOROCCO... RENSSELAER...VALPARAISO... TORNADO WATCH NUMBER 339 WILL REPLACE TORNADO WATCH 331 FOR BENTON...JASPER...LA PORTE...NEWTON...AND PORTER COUNTIES. TORNADO WATCH NUMBER 339 WILL BE IN EFFECT UNTIL 10 PM CDT.
The Chicago radar (KLOT), 95 km away, was scanning. The volume nearest the first event began at 23:06 UTC.
31 thunderstorm wind, 7 flash flood, 5 hail, 4 tornado. Local standard time, as filed.
Silos were damaged north of town.
The roof was torn off of a log home on County Road 2551 East.
Reported at the intersection of Routes 170 and 17.
This event was a series of short tornado segments south of Pontiac. It began 8 miles southwest of Pontiac near County Roads 1400 North and 900 East. A barn roof was torn off and a large tree was snapped near 1000 East. Trees and limbs were blown down and farm outbuildings were damaged along County Road 1400 North. The damage ended at Pike Creek about one half mile west of 1200 East, where doors of a shed were blown out. Additional damage began just east of Interstate 55, north of County Road 1400 North. Trees and limbs were down at County Road 1325 East and near a nursing home on Old Route 66. Damage occurred again near County Road 1700 East, north of County Road 1400 North, where a house had roof damage and trees were blown down. Tree limbs were damaged on County Roads 1775 East and 1800 East. The most intense damage was on Billet Rd., about 1/2 mile north of County Road 1400 North, near the Vermillion River. About 1 dozen large trees were snapped in this area. The damage path was up to 50 yards wide at this point and the tornado was rated F1. The damage ended near County Roads 2000 East and 1500 North, where an old barn was blown down. This is 5 miles southeast of Pontiac. The total path was 12 miles.
An experienced storm spotter and chaser reported a tornado 6 miles southwest of Dwight. Trees were damaged in this area. It had a brief narrow path.
Trees were uprooted.
Trees were snapped off south of Bethany Road and west of State Road 23. Tree branches were down north of Route 38. A shopping center under construction on the north side of De Kalb was damaged.
Trees were blown down on Route 116 east of Lafayette Street, and trees were down in various location in Pontiac.
Roads were closed due to flooding.
A trained spotter reported and photographed a tornado west of Saunemin. Trees were knocked down on the north side of State Road 116 near 2500 East, about 3 miles west of Saunemin.
Trees were blown down at the intersection of Route 47 and Route 126.
Trees were blown down on Route 17.
Trees and tree limbs were blown down at the Kendall County Government Center at the intersection of Route 34 and Cannonball Road.
Trees and tree limbs were blown down. Also, trees were down at campground east of Millbrook. Tree limbs were down on a power line in Yorkville. A tree was down on a car in Little Rock. Another tree was down on a power line 3 miles south of Plano.
A brief, narrow tornado occurred along a 1 mile path on County Road 1700 North, from County Road 3100 East to about 3200 East. This is about 3.5 to 2.5 miles west of Cullom. There was minor damage to trees and a farm building.
A tree was down on a car with a person trapped inside.
Trees were blown down at the water tower.
Street flooding was reported and creeks overflowed their banks. A total of 1.5 inches of rain fell in 1 hour and 45 minutes.
Tree limbs were down. A drive-in movie theater movie screen was damaged and signs were blown down.
Downburst winds damaged large trees in northern Ford County at County Roads 1300 East and 3400 North. This is about 2.5 miles northeast of Cullom.
Tree limbs and power lines were down.
Flooding was reported at Gaelic Park in Oak Forest. Water was up to the hoods of cars. In Streamwood, Poplar Creek was out of its banks. Street flooding occurred at Rand Road and Kennicott Avenue in Arlington Heights. Tinley Park had street flooding and 1.45 inches of rain fell in one hour. Standing water in roads was reported in Oak Forest.
Trees were uprooted at the intersection of Dugan Avenue and Route 30.
Power lines were blown down.
Roads were flooded.
Power poles were blown down.
Trees were blown down.
Trees were blown down.
A wind gust measured with unoffical equipment. Also, trees were blown down.
Street flooding occurred.
A large tree was blown down.
Trees, tree limbs and power lines were down.
A park was under water.
Large tree limbs were blown down.
Several trees were blown down south and east of Aroma Park.
Trees were blown down.
Large trees were down on Stuenkel Road, north of Monee.
Two inch diameter tree limbs were down.
Several tree limbs were blown down.
Flooding occurred at the intersection of Route 53 and Manhattan Road.
Large tree limbs were blown down.
Large tree limbs were blown down and shingles were blown off a roof at 54th Street and Kedvale Road.
Towers and antennas were bent.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2004Every state in 2004This day in weather historyThe tornado archive for Illinois, 2004Warnings in Illinois, May 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5397222, 5397223, 5397224, 5397225, 5397474, 5397306, 5397309, 5397310, 5397311, 5397313, 5397312, 5397314, 5397315, 5397316, 5397308, 5397307, 5397473, 5397317, 5397318, 5397319, 5397320, 5397475, 5397321, 5397389, 5397390, 5397391, 5397392, 5397393, 5397394, 5397395, 5397396, 5397397, 5397398, 5397399, 5397400, 5397401, 5397402, 5397403, 5397404, 5397405, and more.